# SDR AALA20110323TUL06

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AND SHAVED AT PREVIOUS STATIC BURN REPAIR (NACA RIVET) STATION 254 LONGERON 25 RIGHT.  INSTALLED DOUBLER PER BOEING DRAWING SG09530001, SRM53-04-02, SRM 51-30-05 AND SRM 51-10-4.
